# SDR HEEA082660

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A1
- Aircraft serial: 7092
- System (JASC): 6420 · Tail Rotor Head
- Part: Sleeve
- Part number: 10531738101
- Part serial: 51302
- Condition: Corroded
- Location: Rotor Head
- Component: Rotor Head
- Component part number: 117317201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HEAD INNER SLEEVE HAS CORROSION AT SEAL RIDE.
